# SDR V0XD20230516001

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FLOOR SEAT TRACK AT Y=479.0 FRM 36 TO FRM 47 HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED R/H FLOOR SEAT TRACK AT FRM 36-FRM 47 IAW EMB 135/145 AMM 53-01-06. SEE AVMAX WO: 81054 WC:2215
